Part of the Lecture Notes in Mathematics book series (LNM, volume 1546)
On regularly varying multivalued functions
KeywordsMultivalued Function Regular Variation Numerical Function Tauberian Theorem Unbounded Sequence
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.
Unable to display preview. Download preview PDF.
- I. S. Molchanov, On limit theorems for unions of random closed sets, in: Abstracts of the 5th School of Young Mathematicians of Siberia and Far East, Novosibirsk (1990), pp. 73–74. (In Russian.)Google Scholar
- A. L. Yakimiv, Multivariate Tauberian theorems and their application to the Bellman-Harris branching processes, Math. USSR Sb., 115 (1981), pp. 463–477.Google Scholar
© Springer-Verlag 1993